Geometry of Kähler metrics and foliations by holomorphic discs

X. X. Chen, G. Tian

Research output: Contribution to journalArticle

108 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-107
Number of pages107
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Volume107
Issue number1
DOIs
StatePublished - Jun 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Geometry of Kähler metrics and foliations by holomorphic discs'. Together they form a unique fingerprint.

  • Cite this